# SDR DALA1242963726

- Difficulty date: July 3, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 31,780 hours, 17,801 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK WORN AT BS 520 LBL 45.  REPAIRED IAW SRM 53-00-52.
